Juvederm filler not non surgical chin augmentation - should I be concerned? (photos)
Doctor Answers 4
Bruising after Injection
I appreciate your question. Bruising after filler injections is common. The color of bruises change as they heal. It is best to return to your injector and have an assessment of your healing process.
Takes Time to Heal
Bruising can happen after a filler injection and they may be different colors as they heal. You can follow up with your injector to alleviate any concern. Best, Dr. Emer
Bruising with Filler?
We appreciate your question and photo. Bruising after having filler of any type can and does happen. A bruise from any cause can look different as it begins to heal which is the reason for different colors we can see. From you photo and history provided it does appear this is a bruise in the area you had filler placed. In my opinion in situations such as this it is always best to return to the professional who did your injection and have an in person evaluation to assess your situation. Best wishes.
You might also like...
Juvederm for Chin Correction
Thank you for your question and for providing photos. The bruising i see is most probably caused by the manipulation and multiple injections you received. I would strongly advise seeing the surgeon that injected you for a follow up and assessment to assure proper healing. Best of luck to you.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.